# SDR REXA2022070101447

- Difficulty date: June 13, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Lh  Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT VERTICAL DRAG ANGLE CRACKED.	REPLACED LH AFT DRAG ANGLE IAW CRJ 900 SRM 51-42-13-001-001-A01, 51-42-21-001-001-A01, AND 51-42-22-001-001-A01.
